# SDR DALA1168730935

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 60,229 hours, 46,031 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23L BETWEEN STA 1296 AND 1315.  CUT OUT DAMAGED SECTION OF LONGERON AND INSTALLED NEW SECTION AND SPLICE PER THE MD-88 SRM 53-01 AND ER/A 497805-14 REV ORIG.
